MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 45MM 44CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 45MM 44CM SHAFT; STAPLE, IMPLANTABLE
Model Number PLE45A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that last night we received a complaint from the doctor that he had problems in the postoperative period who underwent the procedure.The patient had post-surgical enterorrhagia.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was the indication for surgery? what was the procedure? how was the post-op bleeding identified? how was the post-op bleeding addressed? how many days postoperative was the bleeding identified? what was the total estimated blood loss (ml)? was a transfusion required? what was the pre and postoperative anti-coagulant and pain management protocol? was the bleeding intraluminal or extraluminal? what was the color cartridge used throughout the procedure? were there any issues with staple formation throughout the procedure or at the site of the bleed? what is the current patient status? use this if you have a batch or lot number.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's / manufacturing irregularities were identified.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PWRD ECH FLEX 45MM 44CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
329348013
MDR Report Key15469839
Report Number3005075853-2022-06332
Device Sequence Number19950457
Product Code GDW
UDI-Device Identifier10705036014379
UDI-Public10705036014379
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberPLE45A
Device Catalogue NumberPLE45A
Device Lot NumberX94346
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GST45W (X2)
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale